# SDR EIA2003165

- Difficulty date: December 1, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 92,268 hours, 21,495 cycles
- Engine: Pwa JT9D*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S153610A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW SERVICE DOOR EMERGENCY SILL LIGHTS INOPERATIVE.   REMOVED AND REPLACED UPPER DECK CREW SERVICE DOOR EMERGENCY LIGHT IAW B747MM 33-51-07. OPS CHECKED GOOD.
